Kernels and Choquet capacities.
Aequationes mathematicae, Tome 45 (1993) no. 2-3, pp. 89-99
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
balayage space, continuous domination principle, continuous principle of equilibrium, Choquet capacity
@article{AM2_1993__45_2-3_137510,
author = {Miroslav Brzezina},
title = {Kernels and {Choquet} capacities.},
journal = {Aequationes mathematicae},
pages = {89--99},
year = {1993},
volume = {45},
number = {2-3},
zbl = {0778.31007},
url = {http://geodesic.mathdoc.fr/item/AM2_1993__45_2-3_137510/}
}
Miroslav Brzezina. Kernels and Choquet capacities.. Aequationes mathematicae, Tome 45 (1993) no. 2-3, pp. 89-99. http://geodesic.mathdoc.fr/item/AM2_1993__45_2-3_137510/